Bayesian Estimators Using Record Statistics of Exponentiated Inverse Weibull Distribution

Title
Bayesian Estimators Using Record Statistics of Exponentiated Inverse Weibull Distribution
Author(s)
김용구강석복서정인[서정인]
Keywords
Bayesian estimation; exponentiated inverse Weibull distribution; record statistics.
Issue Date
201205
Publisher
한국통계학회
Citation
Communications for Statistical Applications and Methods, v.19, no.3, pp.479 - 493
Abstract
The inverse Weibull distribution(IWD) is a complementary Weibull distribution and plays an important role in many application areas. In this paper, we develop a Bayesian estimator in the context of record statistics values from the exponentiated inverse Weibull distribution(EIWD). We obtained Bayesian estimators through the squared error loss function (quadratic loss) and LINEX loss function. This is done with respect to the conjugate priors for shape and scale parameters. The results may be of interest especially when only record values are stored.
URI
http://hdl.handle.net/YU.REPOSITORY/28203
ISSN
2287-7843
Appears in Collections:
이과대학 > 통계학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE